| Catalog Number |
72200873 |
| Medical Device Problem Codes |
Failure to Shut Off (2939); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the power button of the dyonics ii controller was stuck in the on position and it could not be powered off.The deficiency was observed while performing the investigation for the device; therefore, there was no patient involvement.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Event though the controller could not be turned off, it was not activating the devices that were used with the device unintendedly, the initial failure is not reportable.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly, and a further report submitted outlining both the event details and our investigations performed.